Duits, Maurice.

The Hermitian two matrix model with an even quartic potential / [electronic resource] Maurice Duits, Arno B.J. Kuijlaars, Man Yue Mo. - Providence, R.I. : American Mathematical Society, c2011. - 1 online resource (iii, 105 p. : ill.) - Memoirs of the American Mathematical Society, v. 1022 0065-9266 (print); 1947-6221 (online); .

"May 2012, volume 217, number 1022 (end of volume)."

Includes bibliographical references (99-102) and index.

Chapter 1. Introduction and statement of results Chapter 2. Preliminaries and the proof of Lemma 1.2 Chapter 3. Proof of Theorem 1.1 Chapter 4. A Riemann surface Chapter 5. Pearcey integrals and the first transformation Chapter 6. Second transformation $X \mapsto U$ Chapter 7. Opening of lenses Chapter 8. Global parametrix Chapter 9. Local parametrices and final transformation

Access is restricted to licensed institutions


Electronic reproduction.
Providence, Rhode Island :
American Mathematical Society.
2012


Mode of access : World Wide Web

9780821887561 (online)


Boundary value problems.
Hermitian structures.
Eigenvalues.
Random matrices.

QA379 / .D85 2011

512.7/4

Powered by Koha